# SDR 2003UALA00878

- Difficulty date: November 19, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 43,194 hours, 16,490 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL DENTS FWD OF DR2L.  DENTS ARE APPROX 3 X .062 INCH D.  SMOOTH, CRACK FREE AND NO PULLED FASTENERS.  LOCATED APPROX 3 INCHES ABOVE WATERLINE BETWEEN STA 600 AND 620.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
